# SDR HEEA0010285

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31219
- Make and model: Skrsky S76A
- Aircraft serial: 760230
- System (JASC): 3150 · Central Warning
- Part: Caution Panel
- Part number: 7655001001103
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION STAYS ON THEN WENT OFF AND WOULD NOT COME ON.
